voleusedenuit (voleusedenuit) wrote in vaginapagina,
voleusedenuit
voleusedenuit
vaginapagina

What does spotting mean

Hi everyone,

I have a questions about spotting. I've been on the pill (Marvelon) for somewhere in the 2 year range. This past month, I had spotting during the week 2 and week 3 of my pills. It wasn't heavy but it was enough to have to year a panty liner. There was also little bit of "pieces" (sorry I don't what they are called) like when I have my withdrawl bleed. The blood was mostly brown. Then it suddenly stopped and a few days later I started my withdrawl bleed (which feels "heavier" then usual).

I know that spotting is normal when you first start taking the pill, I had some when I started the pill (Alesse) the first time. But I never had any spotting with Marvelon during these last 2 years so I'm wondering what it means, if it means, anything that I'm having it now? And more importantly is there any chance my protection is compromised?

I take my pill 99% of the time within the same 15 minute timeframe (and if not, it's always within the same hour).

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments